Strukturális Egyenletek modellezés használata a társadalomtudományokban

Juhász, Levente (2023) Strukturális Egyenletek modellezés használata a társadalomtudományokban. DUNAKAVICS, 11 (1). pp. 19-23. ISSN 2064-5007

[img] Text
Online_202301.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (20MB)
Official URL: https://m2.mtmt.hu/api/publication/33577388
Item Type: Article
Divisions: Tanárképző Központ
Depositing User: Gergely Beregi
Date Deposited: 05 Apr 2023 13:47
Last Modified: 05 Apr 2023 13:47
URI: http://publication.repo.uniduna.hu/id/eprint/930
MTMT: 33577388

Actions (login required)

View Item View Item